# SDR DALA2018011900300

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 70,884 hours, 52,325 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FLIGHT CONTROLS,  FOUND LEFT ELEVATOR INBD TAB OTBD EDGE REPAIR MISSING.  REMOVED AND REPLACED LEFT ELEVATOR CONTROL TAB IAW JIC 2730-4634-LH.
